# SDR SWAA2023052443688

- Difficulty date: May 1, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT SHEILD AT BS 492-500A RBL 24 WL 156 IS CORRODED<[01] CORROSION ON ACB FWD SHIELD FOUND TO BE OUT OF LIMITS DUE TO NO ENTRIES IN SRM FOR ALLOWABLE DAMAGE; PART TO BE REPAIRED BY REPLACEMENT IAW. SRM 51-10-02-0G-0 PAR-9.C.;[02] RECEIVED SHIELD P/N 143A8126-36 LOT: 1526495-1. LOCATED AND DRILLED SHIELD BETWEEN BS 492-500A RBL 24 WL. 156 IAW SRM 51-40-05 DWG# 143A0080.  REMOVAL & INSTALLATION ARE ACCOMPLISHED WITH THE CUSTOMER CARD # TTG8Q004C7KF STEP#12;40.  ALL MAINTENANCE ACTION ARE COMPLETE REQUEST FINAL BUY OFF.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2 AND MEASUREMENT TABLE.
